View : 36 Download: 0

Cyclic codes of even length over ℤ4

Title
Cyclic codes of even length over ℤ4
Authors
Woo S.S.
Ewha Authors
우성식
SCOPUS Author ID
우성식scopus
Issue Date
2007
Journal Title
Journal of the Korean Mathematical Society
ISSN
0304-9914JCR Link
Citation
vol. 44, no. 3, pp. 697 - 706
Indexed
SCIE; SCOPUS; KCI scopus
Abstract
In [8], we showed that any ideal of ℤ4[X]/(X2n - 1) is generated by at most two polynomials of the standard forms. The purpose of this paper is to find a description of the cyclic codes of even length over ℤ4 namely the ideals of ℤ4[X]/(Xl - 1), where l is an even integer. © 2007 The Korean Mathematical Society.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE